# SDR AALA951529

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTING ON RIGHT SIDE OF BUSINESS CLASS FOUND INOPERATIVE.  REPAIRED WIRING AT 11H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
